# SDR CA071016006

- Difficulty date: August 2, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL THE ENGINE EMITTED A LOUD NOISE AND THE TAKEOFF WAS ABORTED. SUBSEQUENT INSPECTION REVEALED DAMAGED POWER TURBINE BLADES. (TC NR 20071016006)
